Logotipo do repositório
 

Publicação:
Julia sets for Fibonacci endomorphisms of (2)

Carregando...
Imagem de Miniatura

Orientador

Coorientador

Pós-graduação

Curso de graduação

Título da Revista

ISSN da Revista

Título de Volume

Editor

Taylor & Francis Ltd

Tipo

Artigo

Direito de acesso

Acesso abertoAcesso Aberto

Resumo

We study the dynamics of the family f(c)(x, y)= (xy + c, x) of endomorphisms of , where c is a real parameter. We investigate several topological properties of the forward and backward filled Julia sets. Then, through the study of adapted dynamical filtrations of the plane, we prove that for the interval of parameters given by 0 < c <, these two filled Julia sets can be described explicitly as finite unions of invariant manifolds.

Descrição

Palavras-chave

Holomorphic dynamics, Fibonacci maps, filled Julia sets

Idioma

Inglês

Como citar

Dynamical Systems-an International Journal. Abingdon: Taylor & Francis Ltd, v. 33, n. 4, p. 622-645, 2018.

Itens relacionados

Unidades

Departamentos

Cursos de graduação

Programas de pós-graduação